# SDR DALA2025020400829

- Difficulty date: January 30, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,140 hours, 32,957 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3102 - DIV - TO BIL DUE LOSS OF LT ENGINE BLEED PRESSURE WITH RT PACK ALREADY ON MEL. CORRECTIVE ACTION: REPLACED THE LT ENG PRV AND RT PACK FLOW CONTROL VALVE. (LP 6112716)
